# SDR DXTA202101024542

- Difficulty date: January 2, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 3,059 hours, 2,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR SILVER HANDLE IS BINDING AND CANNOT BE LOWERED TO THE LATCHED/CLOSED POSITION.  SAME OCCURENCE HAPPENS WHEN TRYING TO LATCH FROM THE OUTSIDE.  DOOR REMAINS IN 'OPEN' POSITION.  GAINED ACCESS TO THE MAIN ENTRY DOOR LATCHING/LOCKING MECHANISM AND CLEANED THE UPPER AFT LOCKING PIN WHICH WAS FOUND TO BE SEIZED DUE TO DEBRIS.  PERFORMED GVI AND VARIOUS SUCCESSFULL OPERATIONAL CHECKS.  REINSTALLED ALL ACCESS GAINED.  WORK DONE, IAW CE-680A AMM 52-10-00, NO DEFECTS NOTED.
